# SDR SCNA00098

- Difficulty date: September 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 66,642 hours, 22,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Part serial: 22073
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE EMERGENCY EXIT LIGHTS ABOVE THE OVERWING EXITS WERE FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER FOR THE EMERGENCY LIGHTS ABOVE THE RIGHT OVERWING EXITS.  OPERATIONAL CHECKS GOOD.
